# SDR AWXA200501379

- Difficulty date: October 28, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583312
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C13 CHECK, DISCOVERED SHEAR TIE CRACKED AT BS 188 THROUGH 196, BL 31R AND WL 207.  MAINTENANCE REMOVED AND INSTALLED NEW SHEAR TIE AT BS 188 THROUGH 196, BL 31R AND WL 207 IAW BOEING 737-300 SRM 53-10-51-2R8 FIG 201.
